# SDR YENA2023101601245

- Difficulty date: October 16, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 7,995 hours, 1,178 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,995 hours, 1,178 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1407, JFK-CDG. (ETOPS) 'ENGINE 2 FIRE LOOP B FAULT ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ); REF LP 3820829, ITEM 1 (REMOVED AND REPLACED ENG 2 PYLON LOOP B FIRE DETECTION HARNESS 41WD2 AND 42WD2 IAW AMM 26-12-63. ALL OPS NORMAL. ) AND 2 (PERFORMED TEMPORARY REPAIR ON ENG 2 PYLON LOOP B FIRE DETECTION HARNESS WIRE END 42WD2 PER EC N. A23-966-01. WILL REQUIRE REPLACEMENT WITHIN 7 DAYS WHEN WIRE PART NUMBER EN2346-005A004 IS IN STOCK. REF L/P 3820832-1) FOR CORRECTIVE ACTION. MDDR CLEARED MX-4 UPDATED. PLACARD REMOVED.'  ORIGINAL SUBMISSION DATE:  10/16/2023
